A finite de Finetti theorem for infinite-dimensional systems. / D'Cruz, C.; Osborne, T. J.; Schack, R.

In: Physical Review Letters, Vol. 98, 2007, p. 160406.

Research output: Contribution to journalArticle

Published

Standard

A finite de Finetti theorem for infinite-dimensional systems. / D'Cruz, C.; Osborne, T. J.; Schack, R.

In: Physical Review Letters, Vol. 98, 2007, p. 160406.

Research output: Contribution to journalArticle

Harvard

D'Cruz, C, Osborne, TJ & Schack, R 2007, 'A finite de Finetti theorem for infinite-dimensional systems', Physical Review Letters, vol. 98, pp. 160406.

APA

D'Cruz, C., Osborne, T. J., & Schack, R. (2007). A finite de Finetti theorem for infinite-dimensional systems. Physical Review Letters, 98, 160406.

Vancouver

D'Cruz C, Osborne TJ, Schack R. A finite de Finetti theorem for infinite-dimensional systems. Physical Review Letters. 2007;98:160406.

Author

D'Cruz, C. ; Osborne, T. J. ; Schack, R. / A finite de Finetti theorem for infinite-dimensional systems. In: Physical Review Letters. 2007 ; Vol. 98. pp. 160406.

BibTeX

@article{00d6ed92b4894c0aaac5c659326df858,
title = "A finite de Finetti theorem for infinite-dimensional systems",
author = "C. D'Cruz and Osborne, {T. J.} and R. Schack",
year = "2007",
language = "English",
volume = "98",
pages = "160406",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",

}

RIS

TY - JOUR

T1 - A finite de Finetti theorem for infinite-dimensional systems

AU - D'Cruz, C.

AU - Osborne, T. J.

AU - Schack, R.

PY - 2007

Y1 - 2007

M3 - Article

VL - 98

SP - 160406

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

ER -